# SDR CA080123003

- Difficulty date: January 23, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 7,159 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Damaged
- Location: Nlg Tire
- Part time: 51 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLAT WAS DISCOVERED UPON LANDING AND THE A/C WAS SHUTDOWN BECAUSE IT WAS UNABLE TO TAXI. THE FENDER AND THE WHEEL WERE REPLACED. UPON INSP OF THE FLAT TIRE IT WAS DISCOVERED THAT THE INNER TUBE WAS SPLIT ALONG THE SEAM, THERE WAS NO ISSUES OR HOLES IN THE TIRE AND THE ASSY WAS ASSEMBLED CORRECTLY.
